TheLupusSite.com banner

1 - 1 of 1 Posts

·
Registered
Joined
·
391 Posts
Discussion Starter #1
Hello!

I have been taking Plaq since January 2007, and it has been very effective for me. However, I began to develop an itchy, scaly rash on my left elbow several months ago. It has since spread to my right elbow and left knee. The rash has been diagnosed as psoriasis.

I am 44, and have never had psoriasis (or any other chronic skin condition) before. My previous rheumy told me to use a steroid cream on the rash when it flares. I was speaking to my pharmacist about this, and he said he needed to do some research. He has since told me that Plaq can cause psoriasis, and that I will probably need to stop taking it. He advised me to speak to my rheumy about it when I see her in December.

I wanted to share that information wth you, in case anyone else is experiencing new-onset psoriasis.

Terri
 
1 - 1 of 1 Posts
Top